Open Access Short Research Article

Design of DNA Based Biometric Security System for Examination Conduct

A. O. Afolabi, O. M. Akintaro

Journal of Advances in Mathematics and Computer Science, Page 1-7
DOI: 10.9734/JAMCS/2017/27251

Biometrics is a technique of using characteristics and behavioral traits for identification of people this is more effective that common personal identification number(PIN) for an improved security technique. The basic procedure in a biometric system is the collection of biometric data through a sensor elements, the module extracted bares biometric data which is compared to its templates in a database to identify the data subject. In this work, the design of DNA (Deoxyribonucleic acid) based biometric was carried out  for securing a system for Examination Conduct. DNA samples are to be collected from would be candidates through Electrophoresis platforms, it covers slab-gels to capillary electrophoresis (CE), and this is done by the use of a cross-linked polymer solution to separate the DNA molecules, After this procedure data collection by the Capillary Electrophoresis is done by where the alleles are analyzed using software that accompanies the Capillary Electrophoresis machine. With the time duration of about four hours the collection of data, with DNA extraction in the initial, then acquisition of data from 16 STRs with the sex determination locus. The DNA profiling shows the value of VNTR (variable number tandem repeat) which repeats at a number of distinctive loci the templates are encrypted using algorithmic transformation of biometric samples. Then the STR (Short Tandem Repeats) value is found by which is generated number with several tens of digits, and this results in a personal identification information that is unique which will be used for statistical and theoretical analysis for final recognition and authentication of the personality concerned.

Open Access Original Research Article

On Stability of Widest Path in Network Routing

Ahmad Hosseini, Bita Kabir Baiki

Journal of Advances in Mathematics and Computer Science, Page 1-10
DOI: 10.9734/JAMCS/2017/35358

The problem of widest path (WP) is a well-established topic in network routing and digital compositing. This paper contemplates one facet of the robustness of optimal solutions to the widest path; i.e., stability analysis of the WP problem. The study here deals with infimum and supremum perturbations which determine multiplicative changes each individual arc can tolerate conserving the optimality of a given WP. It is additionally illustrated how to determine these marginal values for all arcs, and an algorithm for computing all such values is proposed.

Open Access Original Research Article

Eigenvalue Problem with the Basis Exchange Algorithm

Leon Bobrowski

Journal of Advances in Mathematics and Computer Science, Page 1-12
DOI: 10.9734/JAMCS/2017/33436

The eigenvalue problem plays an important role in contemporary methods of exploratory data analysis. As an example, the principal component analysis (PCA) widely used in data exploration, is based on finding the eigenvalues and eigenvectors of the covariance matrix. 

The paper presents a new method of the eigenvalue problem solution which uses the basis exchange algorithms. The basis exchange algorithms, similarly to the linear programming techniques are based on the Gauss-Jordan transformation of the inverted matrices. The proposed approach to the eigenvalue problem may also be connected to the regularization of feature vectors which constitute squared matrices by single unit vectors. The proposed approach is based on inducing a linear dependence among regularized vectors.

Open Access Original Research Article

Soliton Solutions for Time Fractional Hamiltonian System

Abbas H. Taqi

Journal of Advances in Mathematics and Computer Science, Page 1-12
DOI: 10.9734/JAMCS/2017/35372

In this paper, soliton solutions of a fractional partial differential equations using modified extended tanh method with Riccati equation have been proposed. This method is applied to obtain solitary wave solution for the nonlinear time fractional Hamiltonian system. The system is converted into a system of ordinary differential equations using fractional complex transforms and the properties of modified Riemann-Liouville derivative. The proposed technique is concise and easily applicable for solving wide types of time-fractional partial differential equations.

Open Access Original Research Article